# SDR TRAX200800913

- Difficulty date: July 16, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM ATTACH ANGLE FOR BAGGAGE DOOR LINTEL BEAM MEMBER IS CRACKED IN AREA OF OUTBOARD FASTENER APPROX .50" LONG.  REMOVED CRACKED BOTTOM ATTACH ANGLE FOR BAGGAGE DOOR LINTEL BEAM.  LOCATED, DRILLED AND INSTALLED A NEW SERVICEABLE ANGLE IAW CRJ200 SRM 51-40-11 AND 51-42-21.  (A)
